MAUDE Adverse Event Report: RESPIRONICS INC MILLENNIUM OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS INC MILLENNIUM OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number M10600
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/05/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a millennium oxygen concentrator did not have steady flow and the patient was admitted to the hospital.The device was returned to the manufacturer's service center for evaluation.The customer's complaint was confirmed.The diss outlet is cracked.The diss outlet was replaced to address the issue.

Brand Name
MILLENNIUM OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS INC
175 chastain meadows court
kennesaw GA 30144
MDR Report Key6210104
Report Number1040777-2016-00038
Device Sequence Number10850219
Product Code CAW
UDI-Device Identifier00606959015678
UDI-Public00606959015678
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 12/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM10600
Device Catalogue NumberM10600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2016
Initial Report FDA Received Date12/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR